×

Found 58 Documents (Results 1–58)

Preservation of classes of entire functions defined in terms of growth restrictions along the real axis under perturbations of their zero sets. (English. Russian original) Zbl 1501.30009

St. Petersbg. Math. J. 33, No. 4, 585-606 (2022); translation from Algebra Anal. 33, No. 4, 1-31 (2021).
MSC:  30D15 30C15
PDFBibTeX XMLCite
Full Text: DOI

On condition of representing a subspace in Schwartz space invariant with respect to differentiation as direct sum of its residual and exponential components. (Russian. English summary) Zbl 1499.30242

Ufim. Mat. Zh. 13, No. 4, 3-7 (2021); translation in Ufa Math. J. 13, No. 4, 3-7 (2021).
MSC:  30D15 42A38
PDFBibTeX XMLCite
Full Text: DOI MNR

The distribution of singular points of the sum of a series of exponential monomials on the boundary of its domain of convergence. (English. Russian original) Zbl 1441.30005

Sb. Math. 211, No. 1, 55-114 (2020); translation from Mat. Sb. 211, No. 1, 60-124 (2020).
MSC:  30B50
PDFBibTeX XMLCite
Full Text: DOI

Subsequences of zeros for classes of entire functions of exponential type distinguished by growth restrictions. (English. Russian original) Zbl 1360.30007

St. Petersbg. Math. J. 28, No. 2, 127-151 (2017); translation from Algebra Anal. 28, No. 2, 1-33 (2016).
MSC:  30C15
PDFBibTeX XMLCite
Full Text: DOI

The Beurling-Malliavin multiplier theorem and its analogs for the de Branges spaces. (English) Zbl 1344.42001

Alpay, Daniel (ed.), Operator theory. With 51 figures and 2 tables. In 2 volumes. Basel: Springer (ISBN 978-3-0348-0666-4/print; 978-3-0348-0667-1/ebook; 978-3-0348-0668-8/print+ebook; 978-3-0348-0692-3/online (updated continuously)). Springer Reference, 581-607 (2015).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Subsequences of zeros for Bernstein spaces and the completeness of systems of exponentials in spaces of functions on an interval. (English. Russian original) Zbl 1317.30004

St. Petersbg. Math. J. 26, No. 2, 319-340 (2015); translation from Algebra Anal. 26, No. 2, 185-215 (2014).
MSC:  30B50 42C30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Finite-dimensional de Branges subspaces generated by majorants. (English) Zbl 1166.46012

Behrndt, Jussi (ed.) et al., Spectral theory in inner product spaces and applications. Papers of the 6th workshop on operator theory in Krein spaces and operator polynomials, TU Berlin, Germany, December 14–17, 2006. Basel: Birkhäuser (ISBN 978-3-7643-8910-9/hbk). Operator Theory: Advances and Applications 188, 37-48 (2009).
MSC:  46E20 30D15 46E22
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field